# SDR DALA2016112209114

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 59,017 hours, 45,949 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING THE APU AND OPENING THE BLEED AIR SUPPLY SWITCH, THE CABIN FILLED WITH MIST AND HAZE. THE DUCT TEMPERATURE WAS HIGH.  MAINTENANCE TROUBLESHOT IAW WORK CARD 2120-2367 AND FOUND A HYDRAULIC LEAK AT THE LEFT REVERSER CONTROL VALVE. A B-NUT WAS SECURED AND LEAK CHECKED GOOD. AN ALTERNATE DUCT BURNOUT WAS PERFORMED PER WORK CARD 4950-2215. THE COALESCER BAGS WERE REPLACED. (LP9692817)
